兰州大学机构库 >物理科学与技术学院
半群环的半单性
Alternative Title半群环的半单性
李方
1993-07-02
Source Publication兰州大学学报(自然科学版)   Impact Factor & Quartile Of Published Year  The Latest Impact Factor & Quartile
ISSN0455-2059
Issue2Pages:9-13
Abstract本文研究了半群环的 Artin 半单性,并且对几类重要半群,给出了其半群环的半旱性的进一步刻划.
Keyword半群环 半单性 广义 Brandt 半群 纯正半群 完全正则半群
Publication PlaceLanzhou
Indexed ByCSCD
Language中文
First Inst
Host of Journal兰州大学
CSCD IDCSCD:211752
IRIDCNKI:0011927
Department兰州大学物理学展数学系 兰州730000
Citation statistics
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/102022
Collection物理科学与技术学院
Recommended Citation
GB/T 7714
李方. 半群环的半单性[J]. 兰州大学学报(自然科学版),1993(2):9-13.
APA 李方.(1993).半群环的半单性.兰州大学学报(自然科学版)(2),9-13.
MLA 李方."半群环的半单性".兰州大学学报(自然科学版) .2(1993):9-13.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[李方]'s Articles
Baidu academic
Similar articles in Baidu academic
[李方]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李方]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 半群环的半单性.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.